Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Analytic integrability of the Bianchi class A cosmological models with 0<=k<1

Autor
Ferragut, A.; Llibre, J.; Pantazi, C.
Tipus d'activitat
Article en revista
Revista
Chaos solitons and fractals
Data de publicació
2013-03-01
Volum
48
Número
1
Pàgina inicial
12
Pàgina final
21
DOI
https://doi.org/10.1016/j.chaos.2012.12.007 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0960077913000039 Obrir en finestra nova
Resum
Many works study the integrability of the Bianchi class A cosmologies with k = 1, where k is the ratio between the pressure and the energy density of the matter. Here we characterize the analytic integrability of the Bianchi class A cosmological models when 0 ¿ k < 1. We conclude that Bianchi types VI0, VII0, VIII and IX can exhibit chaos whereas Bianchi type I is not chaotic and Bianchi type II is at most partially chaotic.
Paraules clau
Bianchi models, integrability
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

  • Ferragut Amengual, Antoni Manel  (autor)
  • Llibre Saló, Jaume  (autor)
  • Pantazi, Chara  (autor)